A 30-year-old female asked:
Can macrobid cause urine to turn brown/rust colored?
2 doctor answers • 3 doctors weighed in
Specializes in Internal Medicine
Yes: Yes it is possible for macrobid to turn your urine dark yellow or brown in color. Please make sure you are drinking plenty of water as well.
27 viewsAnswered Nov 13, 2020
Pharmacology 17 years experience
Yes: Macrobid may cause urine to turn brown, partly because it so easily dissolves in urine. This is a normal and harmless side effect that will go away on its own when the medication is stopped.
25 viewsReviewed Nov 18, 2020
Last updated Nov 18, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.